# SDR DALA2025022401426

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 73,734 hours, 28,955 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6716 -FUME/DE- DUE TO ELECTRICAL SMELL IN AFT GALLEY AND CABIN. CORRECTIVE ACTION: REPLACED AFT GALLEY COFFEE MAKER RACKS.
